Effective relief from mild to moderate pain, from Nuromol.
Nuromol 200/500mg Tablets treat mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. They contain two active ingredients; Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces pain and swelling and lowers high temperatures, while Paracetamol is a painkiller that works in a different way to ibuprofen to relieve pain and fever.
For oral administration and short term use only.
- Take 1 tablet (or 2 if required), up to 3 times daily with food.
- Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
- Do not give to children under 18 years.
- If symptoms persist or worsen, consult your doctor.
- Do not take for more than 3 days.
Do not take if you:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
- Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy
Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg